Mathematical Research Letters

Volume 18 (2011)

Number 5

Kähler Ricci Flow on Fano Manifolds with Vanished Futaki Invariants

Pages: 969 – 982

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n5.a14

Author

Zhenlei Zhang (Department of Mathematics, Capital Normal University, Xisanhuan North Road 105, Beijing, 100048, People’s Republic of China)

Abstract

In this paper, we establish several sufficient and necessary conditions for the convergence of a Kähler–Ricci flow, on a Kähler manifold with positive first Chern class, to a Kähler–Einstein metric (or a shrinking Kähler–Ricci soliton).

Full Text (PDF format)